Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im in my 5th month, perfectly clear skin and all, but i have been getting really sick with sore throats and really high fevers for the past couple months. it only got serious twice but its kind of always there in between. im usually someone who only gets sick every couple years so this is very abnormal for me.

any of you experiencing anything similar?

Share this post


Link to post
Share on other sites
Guest

I have noticed I tend to get sick more too. Like you, I use to rarely get sick. I wonder if Accutane weakens your immune system?

Share this post


Link to post
Share on other sites

I hope it doesn't by much :(

I am someone who never gets sick so I am not used to it. I get colds (sometimes bad ones) but otherwise I seem to be immune to most stuff.

I don't want that to change :(

Share this post


Link to post
Share on other sites

Accutane does lower your immune system, that's why you're getting sick. You should try to eat as healthy as possible and take your vitamins (without vit A).

If you can, try to take as many natural med's that you can to help your immune system. Accutane is a very strong drug in itself, and taking other medications isn't healthy, and plus it doesn't allow your immune system to become stronger, since meds will work in it's place.

If you can find a health food store, or even a drug store may carry natural med's like Ecenacia (builds your immune system), Deep Immune (a natural anti-viral med kills viruses), get supplements that have high antioxidants, and drink loads of water.

I'm almost at the end of my 3rd week on tane, and already I noticed that I have get sore throats more often. I'm the type like you who would never get sick. My natural med's are helping me a lot!

Hope you feel better, also try to talk to your derm or doc about this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×